skip to main content
Show Results with:
previous page 1 results 2 3 4 5 next page
Refined by: journal title: Discrete and Computational Geometry remove
Result Number Material Type Add to My Shelf Action Record Details and Options
11
Material Type:
Article
Add to My workspace

Compact Packings of Space with Two Sizes of Spheres

Discrete and Computational Geometry, 2019 [Peer Reviewed Journal]

No full-text

12
Material Type:
Article
Add to My workspace

Compact Packings of the Plane with Two Sizes of Discs

Discrete & Computational Geometry, 2006, Vol.35(2), pp.255-267 [Peer Reviewed Journal]

Full text available

View all versions
13
Material Type:
Article
Add to My workspace

Contact Numbers for Congruent Sphere Packings in Euclidean 3-Space

Discrete and Computational Geometry, September 2012, Vol.48(2), pp.298-309 [Peer Reviewed Journal]

No full-text

View all versions
14
Covering a triangle with positive and negative homothetic copies
Material Type:
Article
Add to My workspace

Covering a triangle with positive and negative homothetic copies

Discrete & Computational Geometry, 2007 Sep, Vol.38(2), pp.273-288 [Peer Reviewed Journal]

No full-text

View all versions
15
Covering with fat convex discs
Material Type:
Article
Add to My workspace

Covering with fat convex discs

Discrete & Computational Geometry, 2005 Jul, Vol.34(1), pp.129-141 [Peer Reviewed Journal]

No full-text

View all versions
16
Material Type:
Article
Add to My workspace

Curved Hexagonal Packings of Equal Disks in a Circle

Discrete & Computational Geometry, 1997, Vol.18(2), pp.179-194 [Peer Reviewed Journal]

Full text available

View all versions
17
Dense Crystalline Dimer Packings of Regular Tetrahedra
Material Type:
Article
Add to My workspace

Dense Crystalline Dimer Packings of Regular Tetrahedra

Discrete & Computational Geometry, 2010 Sep, Vol.44(2), pp.253-280 [Peer Reviewed Journal]

No full-text

View all versions
18
Dense Periodic Packings of Tetrahedra with Small Repeating Units
Material Type:
Article
Add to My workspace

Dense Periodic Packings of Tetrahedra with Small Repeating Units

Discrete & Computational Geometry, 2010 Sep, Vol.44(2), pp.245-252 [Peer Reviewed Journal]

No full-text

View all versions
19
Material Type:
Article
Add to My workspace

Densest Packing of Equal Spheres in Hyperbolic Space

Discrete & Computational Geometry, 2002, Vol.29(1), pp.23-39 [Peer Reviewed Journal]

Full text available

View all versions
20
Material Type:
Article
Add to My workspace

Densest Packings of More than Three d -Spheres Are Nonplanar

Discrete & Computational Geometry, 2000, Vol.24(2), pp.539-550 [Peer Reviewed Journal]

Full text available

View all versions
previous page 1 results 2 3 4 5 next page

Refine Search Results

Creation date 

From To
  1. Before2000  (12)
  2. 2000To2003  (8)
  3. 2004To2007  (11)
  4. 2008To2012  (13)
  5. After 2012  (30)
  6. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Bezdek, K.
  2. Kusner, Wöden
  3. Bezdek, Károly
  4. Kallus, Yoav
  5. Gravel, Simon

Searching Remote Databases, Please Wait